# SDR DALA2017121908794

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 58,235 hours, 26,655 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN DELAMINATED ON RH SIDE OF RUDDER, 5" FWD OF TRAILING EDGE, AND 11" DOWN FROM TOP OF RUDDER. AREA IS APX 1.5" ROUND, SEE NR FOR ADDITIONAL INFORMATION 005-0001:5540-01013-01B/001 00001 RECEIVED AND COMPLIED WITH ERA 564286-14AD REV ORIG. AND FOUND TO MATCH PRI 564286-14 REV 2
